# SDR DALA2024011000472

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 14,682 hours, 6,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3072 R-4 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED R-4 DOOR ASSIST CYL IAW A321 AMM 52-10-00. NO LEAKS NOTED AT THIS TIME. A/C OK FOR SVC. (5525320)
